# SDR HEED065791

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 407362013101
- Condition: Failed
- Location: Fuel Pressure
- Part time: 719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUST CYCLE BOOST PUMP SWITCH SEVERAL TIMES TO GET CAUTION LIGHT WHEN BOOST PUMP (RIGHT) IS TURNED OFF. REPLACED UNIT.
